American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Peng Wang. On Willmore surfaces in $S^n$ of flat normal bundle. Proc. Amer. Math. Soc. 141 (2013) 3245-3255.
Abstract, references, and article information   
View Article: PDF

[2] Reiko Aiyama and Kazuo Akutagawa. $3$-manifolds with positive flat conformal structure. Proc. Amer. Math. Soc. 140 (2012) 3587-3592.
Abstract, references, and article information   
View Article: PDF

[3] Bin Guo and Haizhong Li. The second variational formula for the functional $\int v^{(6)}(g)dV_{g}$. Proc. Amer. Math. Soc. 139 (2011) 2911-2925. MR 2801632.
Abstract, references, and article information   
View Article: PDF

[4] A. Rod Gover. Q-curvature prescription; forbidden functions and the GJMS null space. Proc. Amer. Math. Soc. 138 (2010) 1453-1459. MR 2578539.
Abstract, references, and article information   
View Article: PDF

[5] Yasuhiro Yabuki. Nayatani's metric and conformal transformations of a Kleinian manifold. Proc. Amer. Math. Soc. 136 (2008) 301-310. MR 2350417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas P. Branson and A. Rod Gover. The conformal deformation detour complex for the obstruction tensor. Proc. Amer. Math. Soc. 135 (2007) 2961-2965. MR 2317974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bernd Ammann, Emmanuel Humbert and Mohameden Ould Ahmedou. An obstruction for the mean curvature of a conformal immersion $S^n\to \mathbb{R}^{n+1}$. Proc. Amer. Math. Soc. 135 (2007) 489-493. MR 2255295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hiroyasu Izeki. Convex-cocompactness of Kleinian groups and conformally flat manifolds with positive scalar curvature. Proc. Amer. Math. Soc. 130 (2002) 3731-3740. MR 1920055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert W. Smyth. Completing the conformal boundary of a simply connected Lorentz surface. Proc. Amer. Math. Soc. 130 (2002) 841-847. MR 1866040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Maks A. Akivis and Vladislav V. Goldberg. A conformal differential invariant and the conformal rigidity of hypersurfaces. Proc. Amer. Math. Soc. 125 (1997) 2415-2424. MR 1389501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert W. Smyth. Uncountably many $C^0$ conformally distinct Lorentz surfaces and a finiteness theorem . Proc. Amer. Math. Soc. 124 (1996) 1559-1566. MR 1346988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert W. Smyth and Tilla Weinstein. Conformally homeomorphic Lorentz surfaces need not be conformally diffeomorphic . Proc. Amer. Math. Soc. 123 (1995) 3499-3506. MR 1273526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Toby N. Bailey and A. Rod Gover. Exceptional invariants in the parabolic invariant theory of conformal geometry . Proc. Amer. Math. Soc. 123 (1995) 2535-2543. MR 1243161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. Kühnel and H.-B. Rademacher. Conformal diffeomorphisms preserving the Ricci tensor . Proc. Amer. Math. Soc. 123 (1995) 2841-2848. MR 1260173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Chuaqui. Ricci curvature and a criterion for simple-connectivity on the sphere . Proc. Amer. Math. Soc. 122 (1994) 479-485. MR 1197534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kichoon Yang. Complete minimal surfaces and the puncture number problem . Proc. Amer. Math. Soc. 119 (1993) 261-265. MR 1181179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marcos Dajczer and Enaldo Vergasta. On compositions of conformal immersions . Proc. Amer. Math. Soc. 118 (1993) 211-215. MR 1164141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Xingwang Xu. Corrigendum to: ``Prescribing a Ricci tensor in a conformal class of Riemannian metrics'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 115} (1992), no.\ 2, 455--459; MR1093607 (92i:53036)] . Proc. Amer. Math. Soc. 118 (1993) MR 1181178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Xingwang Xu. Prescribing a Ricci tensor in a conformal class of Riemannian metrics . Proc. Amer. Math. Soc. 115 (1992) 455-459. MR 1093607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Duong Minh Duc. Complete metrics with nonpositive curvature on the disk . Proc. Amer. Math. Soc. 113 (1991) 171-176. MR 1059624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert C. McOwen. Point singularities and conformal metrics on Riemann surfaces . Proc. Amer. Math. Soc. 103 (1988) 222-224. MR 938672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Bland and Morris Kalka. Complete metrics conformal to the hyperbolic disc . Proc. Amer. Math. Soc. 97 (1986) 128-132. MR 831400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Scott Wolpert. A generalization of the Ahlfors-Schwarz lemma . Proc. Amer. Math. Soc. 84 (1982) 377-378. MR 640235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1